×

zbMATH — the first resource for mathematics

Equivalent sequences. (Suites équivalentes.) (French) Zbl 0789.11005
Four relations are defined between increasing infinite sequences of integers; for instance, the first holds if \(A(x)-B(x)=o(x)\), the second if \(A(x)/B(x) \to 1\). Connections between these relations and their impacts on several concepts of density are explored.
MSC:
11B05 Density, gaps, topology
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] GREKOS G.: Répartition des densités des sous-suites d’une suite d’entiers. J. Number Theory 10 (1978), 177-191. · Zbl 0388.10033 · doi:10.1016/0022-314X(78)90034-3
[2] GREKOS G.: Moyennes limites et convexité. Period. Math. Hungar. 22 (1990), 159-166. · Zbl 0673.26004 · doi:10.1007/BF01946853
[3] GREKOS G., VOLKMANN B.: On densities and gaps. J. Number Theory 26 (1987), 129-148. · Zbl 0622.10044 · doi:10.1016/0022-314X(87)90074-6
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.